Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/83455
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Robust constrained model predictive control based on parameter-dependent Lyapunov functions
Author: Xia, Y.
Liu, G.
Shi, P.
Chen, J.
Rees, D.
Citation: Circuits Systems and Signal Processing, 2008; 27(4):429-446
Publisher: Birkhauser Boston Inc
Issue Date: 2008
ISSN: 0278-081X
1531-5878
Statement of
Responsibility: 
Yuanqing Xia, G.P. Liu, P. Shi, J. Chen, D. Rees
Keywords: MPC; Robust control; Polytopic uncertainty; Stability; Optimization; LMI
Rights: © Birkhäuser Boston 2008
RMID: 0020128230
DOI: 10.1007/s00034-008-9036-9
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.